# SDR N6WA2015010803

- Difficulty date: January 8, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 26,066 hours, 17,738 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Relay
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT & LEFT ENG DEGRADED CAUTION MG.  R & R BOTH TR 2 RELAYS ON PCB-3 IN BOTH JB-10 & JB-11.  OPERATIONS CHECKED GOOD IAW AMM 30-11-00 & 71-00-00.  NO DEFECTS NOTED.
